Authors: Kung Fu Ng Lu Lin Tan
Publish Date: 2006/06/22
Volume: 110, Issue: 2, Pages: 405-429
Abstract
We study the Clarke–Rockafellar directional derivatives of the regularized gap functions and of some modified ones for the variational inequality problem VIP defined by a locally Lipschitz but not necessarily differentiable function on a closed convex set in an Euclidean space As applications we show that under the strong monotonicity assumption the regularized gap functions have fractional exponent error bounds and consequently that the sequences provided by an algorithm of Armijo type converge to the solution of the VIP
Keywords: